Double Sequence Spaces by Means of Orlicz Functions
Abdullah Alotaibi,
M. Mursaleen and
Kuldip Raj
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
We define some classes of double entire and analytic sequences by means of Orlicz functions. We study some relevant algebraic and topological properties. Further some inclusion relations among the classes are also examined.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/260326.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/260326.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:260326
DOI: 10.1155/2014/260326
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().